# SDR MASA2011022101973

- Difficulty date: February 18, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8202
- Aircraft serial: 427
- Aircraft time: 35,632 hours, 37,728 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Dirty
- Location: Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

FLT COMP/CABIN DUCT HOT CAUTION.  MX R2 & CLEANED DUCT TEMP SENSORS.
